I ended up in the er yesterday due to abdominal pain and turns out im extremely constipated. xrays showed that intestines almost full and was told to drink magnesium citrate. I was told to drink 1/3 bottle at a time. After first dose had bad cramping and some diarrhea (some form to it still). After the second and third dose its yellow and like water. Could I have expelled everything after the first dose or is it possible some is lodged?
Magnesium Citrate - Could some still be lodged?
- 28 Mar 2015 by Mykids05
- 28 Mar 2015
- pain, magnesium citrate, abdominal pain, x-ray
Added 28 Mar 2015:
I took the first two doses last night at 9:30pm and 12 midnight. I woke up feeling really good...pain from constipation seemed to be gone (I little sore here and there but not bad at all) took the third and final dose at 8:30am this morning and about 1 1/2 hours later my tummy started feeling a little uncomfortable that BAM cramping pain (sometimes doubled over) that hasn't stopped and its 2:15pm. Most of the day has been watery yellow or clear but yellow on the toilet paper but when I went a little bit ago it was brown and watery.
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take magnesium citrate as a supplement, I started having stomach pains and gas after about a week?
Posted 15 Nov 2009 • 1 answer
Posted 12 Jul 2010 • 1 answer
Posted 13 Sep 2010 • 1 answer
Posted 22 Mar 2015 • 5 answers
Posted 15 Nov 2016 • 2 answers